# SDR HNAA2020122800378

- Difficulty date: December 27, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 47,073 hours, 44,497 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Switch
- Condition: Handler Error
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EICAS DISPLAYED E1 FUEL LOW LEVEL COUPLED WITH DASHED FUEL QUANTITIES ON MFD AND EICAS.  UPON INSPECTION FOUND REFUEL SWITCH ON SPR PANEL TO BE IN OPEN POSITION.  INSP SPR PANEL AND PERFORMED FUEL QUNTY OPERATIONAL CHECK, IAW 28-41-00, NO DEFECTS NOTED.  ALL INDICATIONS NORMAL. (CREW REPORTED REFUEL SWITCH WAS LEFT OPEN).
